# SDR SWAA2019040431359

- Difficulty date: March 23, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 148A2216
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY 1016 Y CHORD SPLICE CORRODED AT BS. 1016, BETWEEN STR. 26L TO STR. 26R.    / R&R Y CHORD IAW SRM AND DWG.
